# SDR DALA2023041002776

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 94,221 hours, 24,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 AD - AA DAMAGES WERE FOUND ON HOLES AT RH ENG DRAG FTG CLAMP-UP AS FOLLOW: HOLE #12 CORROSION ON SKIN BETWEEN 9 TO 4 CLOCK POSITION, SCRATCHES ON SKIN AND FITTING ALL AROUND, HOLE #14 CORROSION ON SKIN BETWEEN 12 TO 4 CLOCK POSITION, SCRATCHES ON SKIN AND FITTING ALL AROUND, HOLE #15 SCRATCHES ON SKIN AND FITTING ALL AROUND, HOLE #16 CORROSION ON FITTING AT 5 CLOCK POSITION, SCRATCHES ON SKIN AND FITTING ALL AROUND, HOLE #17 SCRATCHES ON SKIN AND FITTING AT 12 AND 6 CLOCK POSITIONS IN REFERENCE TO JOB 022-0001 / CARD 5720-01100-05B. CORRECTIVE ACTION: SUMMARY OF NRC 00157: HOLES #12, 14, 15, 16 & 17 WERE REPAIRED PER CARD 5720-01100-05B, PRI 590487-14 REV. 1 AND ER/A 590487- 14AD REV A SECTION VI PERMANEN REPAIR. (2707416)
